26565 articles – 20400 references  [version française]
.:. Browse > By laboratory > ALGORITHMS .:.
26 documents ordered by :
1 - 2 Next Last
fulltext access Exactly Solvable Balanced Tenable Urns with Random Entries via the Analytic Methodology
Morcrette B. et al
Dans 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12) - AofA'12 - 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Canada (2012) [hal-00719639 - version 1]
Context trees, variable length Markov chains and dynamical sources.
Cénac P. et al
Dans Séminaire de Probabilités XLIV (2012) 1-39 [hal-00794627 - version 1]
fulltext access Fully Analyzing an Algebraic Polya Urn Model
Morcrette B.
Dans LATIN 2012, LNCS 7256 - LATIN 2012 : 10th Latin American Theoretical INformatics Symposium, Pérou (2012) [hal-00675936 - version 1]
fulltext accessible on an other server The distribution of height and diameter in random non-plane binary trees
Broutin N. et al
Random Structures and Algorithms 41, 2 (2011) 215-252 [hal-00773369 - version 1]
Philippe Flajolet, le fondateur de la combinatoire analytique
Chauvin B. et al
La gazette des mathématiciens 129 (2011) 113-114 [hal-00680928 - version 1]
fulltext access Simultaneous Modular Reduction and Kronecker Substitution for Small Finite Fields
Dumas J.-G. et al
Journal of Symbolic Computation 46, 7 (2011) 823-840 [hal-00315772 - version 1]
fulltext access On Buffon Machines and Numbers
Flajolet P. et al
Dans Proceedings of the 22nd Annual ACM-SIAM Symposium on Discrete Algorithms (SODA) - SODA'11, États-Unis (2011) [hal-00548904 - version 1]
fulltext access Limit distributions for large Pólya urns.
Chauvin B. et al
Annals of Applied Probability 21, 1 (2011) 1-32 [hal-00403100 - version 1]
fulltext accessible on an other server The Ising model: from elliptic curves to modular forms and Calabi-Yau equations
Bostan A. et al
[hal-00780424 - version 1] (23/01/2013)
fulltext accessible on an other server Renormalization, isogenies and rational symmetries of differential equations
Bostan A. et al
[hal-00780425 - version 1] (23/01/2013)
fulltext access Wronskians and linear independence
Bostan A. et al
American Mathematical Monthly 117, 8 (2010) 722-727 [hal-00780437 - version 1]
fulltext accessible on an other server The complete Generating Function for Gessel Walks is Algebraic
Bostan A. et al
[hal-00780429 - version 1] (23/01/2013)
fulltext accessible on an other server On Buffon Machines and Numbers
Flajolet P. et al
[hal-00404711 - version 1] (16/07/2009)
fulltext accessible on an other server Lindelöf Representations and (Non-)Holonomic Sequences
Flajolet P. et al
[inria-00394936 - version 1] (12/06/2009)
fulltext accessible on an other server Automatic Classification of Restricted Lattice Walks
Bostan A. et al
[hal-00780428 - version 1] (23/01/2013)